# SDR SWIA202156440

- Difficulty date: January 18, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL ANGLEL IS CORRODED AT MULTIPLE SPOTS MARKED IN BLACK.   (C-CHECK) RO 2/25/2021   REPAIRED THE R/H PRESSURE FLOOR SILL ANGLE  BETWEEN FS499 AND FS559 REF BOMBARDIER REO 601R-53-41-666 REV.C, DATED 2012-11-06, MHIRJ 601R-53-41-2862 REV - - DATED 2021-02-07,  COMPLIED WITH TASK CARD: 51-900-1003-SKY. REFERENCE THE CONTINUE CARD FOR DETAILS. / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME
